| Model Number |
M00560311 |
| Medical Device Problem Codes |
Failure to Cut (2587); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the intestinal tract during an endoscopic polypectomy procedure performed on (b)(6) 2026.During the procedure, the physician tried to cut a polyp, but the support force was not enough to successfully cut the target polyp, and the loop continuously slide off the surface of the tissue.The procedure was completed with an alternative device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code (a050702) captures the reportable event of (device failure to cut).